Panj-mini, H., Parsa Moghaddam, B., Hashemizadeh, E.. (1400). An Explicit Numerical Technique for Nonlinear Nonlocal Time-Delay Dynamical Systems via Quadratic Spline Approach. , 14(1), 129-138. doi: 10.30495/ijim.2022.18365
H. Panj-mini; B. Parsa Moghaddam; E. Hashemizadeh. "An Explicit Numerical Technique for Nonlinear Nonlocal Time-Delay Dynamical Systems via Quadratic Spline Approach". , 14, 1, 1400, 129-138. doi: 10.30495/ijim.2022.18365
Panj-mini, H., Parsa Moghaddam, B., Hashemizadeh, E.. (1400). 'An Explicit Numerical Technique for Nonlinear Nonlocal Time-Delay Dynamical Systems via Quadratic Spline Approach', , 14(1), pp. 129-138. doi: 10.30495/ijim.2022.18365
Panj-mini, H., Parsa Moghaddam, B., Hashemizadeh, E.. An Explicit Numerical Technique for Nonlinear Nonlocal Time-Delay Dynamical Systems via Quadratic Spline Approach. , 1400; 14(1): 129-138. doi: 10.30495/ijim.2022.18365


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب